# SDR AALA202207088696

- Difficulty date: June 22, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 737
- Aircraft serial: 40645
- Aircraft time: 17,782 hours, 2,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seat
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TROUBLE SHOOTING FOUND EMERGENCY LIGHT CONNECTOR AT THE MASTER FLIGHT RIGHT END ANG SWITCH PANEL DAMAGED. CONNECTOR IS SECURED. **SUPPLEMENTAL REPORT FOR AALA202206248696: INSTALLED NEW FLIGHT ATTENDANT SEAT AT THE L1 DOOR PER AMM B787-A-25-25-06** (CLOSED)
